I was on simvastin and had awful muscle less,joint problems, aches and pain - have now stopped - but in spite of herbal remedies, vitamins, diet and exercise my cholestral remains high.. if I take an alternative statin am I likely to have similair muscle loss ?
Hi Truth123..I know how you feel. I had high cholesterol and tried numerous statins where the side effects: tore up my stomach. So I too, stopped. Did you have this muscle loss at all before you started the statins? And now with the alternative meds, have you any pain with them?I understand how frustrating this must be for you. Talk to your dr and see if you can take otc pain relievers; like naproxen, which help me or try Glucosamin, Chondroitin added to your daily diet. Hope this helps you a little.
Hello truth123 ; I was on Lipitor off and on for 3 years. The Dr. started Me on a Max. dose of 40mg. and I thought it would kill Me. I had all the problems you mention plus nausea,and "the shakes". Those Drugs are dangerous. Tell your Dr. to start you at the LOWEST dose to give your system a chance to get used to them , or better yet , stay away from all Statins. They are just moneymakers for Drs. and Drug Co's. Any good they do is at best, temporary. Truth, It sounds to Me like the Dr. started you off with too much,too soon. "Puritan's Pride", www.puritan.com has a natural Vitamin Catalog That has all the Natural Vits, Mins, and Herbs You will ever need, and it's free,@ 1-800-645-1030. Call or e-mail them for a catalog. If you're not sure what naturals to use, give Me a shout. Maby I can help you. All the best... Sacosam
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jun 2013 • 1 answer
Posted 6 Jul 2013 • 1 answer
Posted 1 Dec 2013 • 3 answers
Pravachol - My doctor recently prescribed pravastatin 20mg for me - I was taking atorvastatin but I?
Posted 3 Jul 2014 • 2 answers
Posted 27 Jan 2015 • 1 answer